On the unboundedness of martingale transforms

Richard T. Durrett

Séminaire de probabilités de Strasbourg (1985)

  • Volume: 19, page 27-36

How to cite


Durrett, Richard T.. "On the unboundedness of martingale transforms." Séminaire de probabilités de Strasbourg 19 (1985): 27-36. <http://eudml.org/doc/113525>.

author = {Durrett, Richard T.},
journal = {Séminaire de probabilités de Strasbourg},
keywords = {martingale transform; conjugate harmonic functions},
language = {eng},
pages = {27-36},
publisher = {Springer - Lecture Notes in Mathematics},
title = {On the unboundedness of martingale transforms},
url = {http://eudml.org/doc/113525},
volume = {19},
year = {1985},

AU - Durrett, Richard T.
TI - On the unboundedness of martingale transforms
JO - Séminaire de probabilités de Strasbourg
PY - 1985
PB - Springer - Lecture Notes in Mathematics
VL - 19
SP - 27
EP - 36
LA - eng
KW - martingale transform; conjugate harmonic functions
UR - http://eudml.org/doc/113525
ER -


  1. Chung, K.L. (1982) Lectures From Markov Processes To Brownian Motion, Springer Verlag, New York. Zbl0503.60073MR648601
  2. Davis, B. (1973) On the distribution of conjugate functions of nonnegative measures. Duke Math. J.40, 695-700. Zbl0271.60090MR324297
  3. Durrett, R. (1984) Brownian Motion And Martingales In Analysis, Wadsworth, Belmont, CA (to appear May 1984). Zbl0554.60075MR750829
  4. Gundy, R.F. and N. Varopoulos (1979) Les transformations de Riesz et les integrales stochastiques. C. R. Acad. Sci.ParisA., 289, 13-16. Zbl0413.60003MR545671
  5. Gundy, R.F. and M. Silverstein (1982) On a probabilistic interpretation for the Riesz transforms in Functional Analysis In Markov Processes, ed. by M. Fukushima, SpringerLNM923. Zbl0495.60053MR661625
  6. Janson, S.. (1977) Characterization of H1 by singular integral transformations on martingales and Rn. Math, Scand., 41, 140-152. Zbl0369.42005MR463789
  7. Knight, F.B.. (1971) A reduction of continuous square integrable martingales to Brownian motion, p. 19-31 in Martingales, SpringerLNM190. MR370741
  8. Knight, F.B.. (1981) Essentials Of Brownian Motion And Diffusion, AMS, Providence, R. I. Zbl0458.60002MR613983
  9. Meyer, P.A.. (1976) Un cours sur les intégrales stochastiques. Sem. X (SpringerLNM511), 245-400. Zbl0374.60070MR501332
  10. Port, S. and C. Stone (1978) Brownian Motion And Classical Potential Theory. Academic Press, New York. Zbl0413.60067
  11. Stein, E.M. and G. Weiss (1959) An extension of a theorem of Marcinkewicz and its applications. J. Math. Mech., 8, 263-284. Zbl0084.10801MR107163
  12. Varopoulos, N.. (1980) The Helson-Szegö theorem, and Ap functions for Brownian motion and several variables, JFA39, 85-121. Zbl0505.60056MR593791
  13. Zygmund, A.. (1929) Trigonometric Series, CambridgeUniv. Press. Zbl58.0296.09

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.